# SDR SWAA2013081419174

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 67,155 hours, 62,835 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Valve
- Part number: 00915202002
- Part serial: 03316
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER LIFTOFF, SHORTLY AFTER LANDING GEAR UP, BOTH "A" ELECTRIC & ENGINE DRIVEN HYDRAULIC LOW PRESSURE LIGHTS CAME ON.  HYDRAULIC PRESSURE & QUANTITY ON GAUGES NORMAL.  ELECTRIC DRIVEN LIGHT WENT OUT IN ABOUT 5 SECONDS, THEN ENGINE  DRIVEN LIGHT WENT OUT 5 SECONDS LATER.  WHEN LANDING GEAR DOWN GOT ENGINE DRIVEN LOW PRESSURE LIGHT ON FOR ABOUT 3 SECONDS, THEN OUT.  R&R HYDRAULIC RESERVOIR VENT VALVE & ADAPTER CAP FOR "A" SYSTEM IAW AMM.
